MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VITACIT-E 10DEG LNR 36MM F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 VITACIT-E 10DEG LNR 36MM F; PROTHESIS, HIP
Catalog Number 30113606
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H10: cat# 11-363661 lot# j7388849 36mm cocr mod hd -3mm.Product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately one month post implantation of a right total hip arthroplasty, the patient was revised due to a dislocation.The dislocation was reportedly due to the fall; however, there was no information related to how the patient fell or the cause of the fall.A successful head and liner exchange was performed on the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.However, as the stem was unknown, it could not be determined whether the entire construct was compatible.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: dislocation of the right hip arthroplasty.A definitive root cause cannot be determined.It was reported that the patient fell; however, the reason for the fall is unknown.This complaint was confirmed based on the radiograph report.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 VITACIT-E 10DEG LNR 36MM F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21357147
Report Number0001822565-2025-00315
Device Sequence Number20979977
Product Code LPH
UDI-Device Identifier00889024520202
UDI-Public(01)00889024520202(17)280828(10)66215840
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30113606
Device Lot Number66215840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale